Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Richard B\"uchi
Title: Finite automata, their algebras and grammars: Towards a theory of formal expressions
Additional book information: Dirk Siefkes, editor, Springer-Verlag, New York, 1988, 316 pp.,\ US$69.50. ISBN 3-540-96905-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Howard Straubing
Journal: Bull. Amer. Math. Soc. 26 (1992), 340-344
American Mathematical Society